In memory of Dimitrii Evgen'evich Men'shov (1892–1988)
Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 5-11
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_2_a0,
author = {S. B. Stechkin and P. L. Ul'yanov},
title = {In memory of {Dimitrii} {Evgen'evich} {Men'shov} (1892{\textendash}1988)},
journal = {Matemati\v{c}eskie zametki},
pages = {5--11},
year = {1989},
volume = {46},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a0/}
}
S. B. Stechkin; P. L. Ul'yanov. In memory of Dimitrii Evgen'evich Men'shov (1892–1988). Matematičeskie zametki, Tome 46 (1989) no. 2, pp. 5-11. http://geodesic.mathdoc.fr/item/MZM_1989_46_2_a0/